Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 28, 2020, 7:01 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 7:01 PM CDT (00:01 UTC)
- Expired
- Mar 28, 2020, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 160 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 7:08 PM CDT | HAIL 1 | 2 Sse Rosedale, MS | QUARTER SIZE HAIL ON THE SOUTH SIDE OF ROSEDALE NEAR THE DOCKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 6:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577
WUUS54 KJAN 290001
SVRJAN
MSC011-133-290045-
/O.NEW.KJAN.SV.W.0086.200329T0001Z-200329T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
701 PM CDT Sat Mar 28 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Sunflower County in northwestern Mississippi...
Bolivar County in northwestern Mississippi...
* Until 745 PM CDT.
* At 701 PM CDT, severe thunderstorms were located along a line
extending from near Sherard to near Deeson to near Jersey Point,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Shelby and Deeson around 705 PM CDT.
Renova around 730 PM CDT.
Mound Bayou around 735 PM CDT.
Parchman and Rome around 745 PM CDT.
Other locations impacted by these severe thunderstorms include
Alligator, Winstonville, Beulah, Duncan, Pace and Merigold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
and northwestern Mississippi.
LAT...LON 3412 9066 3399 9066 3399 9045 3380 9045
3369 9104 3372 9106 3373 9115 3378 9113
3378 9099 3385 9107 3393 9101 3397 9109
3400 9102 3396 9097 3402 9099 3402 9090
3409 9087 3411 9094 3412 9095
TIME...MOT...LOC 0001Z 236DEG 43KT 3427 9071 3395 9086 3364 9111
HAIL...1.00IN
WIND...60MPH
$$
TW3 follow-up statements
694
WWUS54 KJAN 290015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
715 PM CDT Sat Mar 28 2020
MSC011-133-290045-
/O.CON.KJAN.SV.W.0086.000000T0000Z-200329T0045Z/
Sunflower MS-Bolivar MS-
715 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN SUNFLOWER AND NORTHEASTERN BOLIVAR COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from near Kings to 6 miles northeast of Shelby to near
Benoit, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Renova around 730 PM CDT.
Shelby and Mound Bayou around 735 PM CDT.
Parchman and Rome around 745 PM CDT.
Other locations impacted by these severe thunderstorms include
Alligator, Winstonville, Beulah, Duncan, Pace and Merigold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
and northwestern Mississippi.
LAT...LON 3412 9066 3399 9066 3399 9045 3380 9045
3376 9098 3391 9102 3396 9097 3402 9090
3409 9087 3411 9094 3412 9095
TIME...MOT...LOC 0015Z 236DEG 43KT 3436 9056 3404 9071 3373 9096
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TW665
WWUS54 KJAN 290027
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
727 PM CDT Sat Mar 28 2020
MSC011-133-290045-
/O.CON.KJAN.SV.W.0086.000000T0000Z-200329T0045Z/
Sunflower MS-Bolivar MS-
727 PM CDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN SUNFLOWER AND NORTHEASTERN BOLIVAR COUNTIES...
At 727 PM CDT, severe thunderstorms were located along a line
extending from near Clarksdale to near Renova, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Drew around 740 PM CDT.
Parchman and Rome around 750 PM CDT.
Other locations impacted by these severe thunderstorms include
Alligator, Winstonville, Duncan and Merigold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
and northwestern Mississippi.
LAT...LON 3412 9066 3399 9066 3399 9045 3380 9045
3377 9084 3395 9083 3412 9078
TIME...MOT...LOC 0027Z 242DEG 39KT 3414 9060 3381 9074
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
TW444 WWUS54 KJAN 290038 SVSJAN Severe Weather Statement National Weather Service Jackson MS 738 PM CDT Sat Mar 28 2020 MSC011-290047- /O.CAN.KJAN.SV.W.0086.000000T0000Z-200329T0045Z/ Bolivar MS- 738 PM CDT Sat Mar 28 2020 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOLIVAR COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area.Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 200 AM CDT for northwestern Mississippi. LAT...LON 3399 9045 3384 9045 3383 9066 3399 9066 TIME...MOT...LOC 0037Z 233DEG 42KT 3418 9051 3385 9064 $$ MSC133-290045- /O.CON.KJAN.SV.W.0086.000000T0000Z-200329T0045Z/ Sunflower MS- 738 PM CDT Sat Mar 28 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHEASTERN SUNFLOWER COUNTY... At 737 PM CDT, severe thunderstorms were located along a line extending from near Clarksdale to near Mound Bayou, moving northeast at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe thunderstorms will remain over mainly rural areas of northeastern Sunflower County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A Tornado Watch remains in effect until 200 AM CDT for northwestern Mississippi. LAT...LON 3399 9045 3384 9045 3383 9066 3399 9066 TIME...MOT...LOC 0037Z 233DEG 42KT 3418 9051 3385 9064 HAIL...0.75IN WIND...60MPH $$ TW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 5:35 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 28, 5:35 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Jackson MS 535 PM CDT Sat Mar 28 2020 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: VFR conditions are prevailing late this afternoon across the region. However, this will change as a band of showers and embedded thunderstorms tracks from west to east across the state. This will impact sites starting around 01Z in the west through 09z/12z in the east. This will result in ceilings dropping into the MVFR to IFR range, potentially lower in heavier downpours. Vis will also be restricted. Each site should only see these conditions briefly before a return to VFR flight categories occurs following frontal passage. Winds will shift out of the west and then north with sustained speeds around 5-9kts. VFR conditions should prevail on Sunday. /28/ && .DISCUSSION... Tonight and Sunday...High pressure will continue weakening over the region, as a deepening closed low aloft lifts northeast from the Central Plains towards the Great Lakes region overnight. As a surface low does likewise, it will drag a cold front east into and through the forecast area this evening into Sunday morning. Chances for showers and thunderstorms will increase west to east across the CWA beginning late this afternoon, with the best rain chances expected this evening into late tonight, and chances finally coming to an end across southeast portions of the CWA late Sunday morning. The potential for severe storms remains possible late this afternoon into tonight as the front approaches and later moves through the area overnight. Damaging winds of 60-70 mph, quarter size hail, and tornadoes will be possible, especially over the northwest Delta region where the better combination of forcing, instability, and wind shear exists. There, a "Slight Risk" for severe storms resides from late this afternoon into tonight. Across much of the remainder of the CWA, a "Marginal Risk" for isolated severe storms exists from late this afternoon through tonight. Damaging wind gusts and hail up to the size of quarters are possible, and a tornado cannot be ruled out. As the front progresses further east through early Sunday morning, the better forcing will reside north of the CWA and instability will be waning. As a result, storm intensity is currently expected to be on the downtrend as the front moves into East Central and Southeast Mississippi. Sunday, winds will eventually become more northwesterly behind the front as high pressure builds back into the region. A return to quiet weather is expected. Cooler drier conditions will exist during the day under partly to mostly sunny skies. Highs will range from the lower 70s to around 80s. /19/ Sunday night through Saturday...High pressure will continue from Sunday night into Monday morning, but a fast-moving significant shortwave trough expected to move across the Lower Mississippi Valley region later Monday into Tuesday time frame. The wave will induce a low pressure system, the center of which should move roughly along the I-20 corridor bringing the warm sector into southern portions of the forecast area. Strong moisture transport should bring fairly widespread convective precipitation along/north of the warm front with the best low level theta-e advection and frontogenesis still expected to focus over the Delta and into northern portions of the ArkLaMiss region. Some threat for heavy rainfall could evolve in this area and will monitor for eventual inclusion in the HWO. In terms of severe weather, we have a slight/marginal risk for portions of the area, and this is somewhat conditional given the questionable quality of the low level airmass somewhat disjointed setup with greater ascent and convective potential displaced to the north of the suppressed, richer boundary layer moisture to the south. In any case, there will be very strong wind shear that result in an increasing severe threat if BL moisture quality is greater than forecast. Also, forecast soundings do not suggest BL stability would be enough to completely impede surface-based severe weather. In the wake of the early week storm system, expect a dry, quiet stretch of weather to persist for the mid to late week as high pressures returns. Temperatures should be near climatological normal with highs getting into the mid-upper 60s/lower-mid 70s while lows range from the mid 40s to lower 50s for the most part. If skies manage to stay clear, low temperatures could be a bit cooler than forecast, but guidance suggests there will be a threat for thick cirrus to develop Wed night. Going into next weekend, we could see the next shortwave trough bring increasing rain chances to the ArkLaMiss. This system should be fairly suppressed with not much chance for very impactful weather. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 59 79 58 75 / 86 9 21 37 Meridian 63 79 57 76 / 81 17 15 23 Vicksburg 58 76 59 73 / 92 6 23 54 Hattiesburg 66 80 61 79 / 63 18 9 20 Natchez 59 78 60 75 / 82 8 23 55 Greenville 55 72 56 69 / 100 1 26 62 Greenwood 57 74 57 71 / 100 4 25 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Mar 28, 3:37 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 337 PM CDT Sat Mar 28 2020 ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-291100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 337 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon Severe thunderstorms are possible late this afternoon through tonight. Some thunderstorms could produce damaging winds of 60 to 70 mph and quarter size hail. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds around 20 mph and wind gusts up to 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday... Severe thunderstorms are possible Monday night over much of the outlook area. This severe weather potential is still a few days away. Please continue to monitor future outlooks, as both timing and threat areas will likely be adjusted. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Monday through Monday night. MSZ030>033-037>039-042>046-048>050-053-054-059-291100- Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Claiborne- Copiah-Jefferson- 337 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms are possible late this afternoon through tonight. Some storms could produce damaging wind gusts and hail to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday... Severe thunderstorms are possible Monday night over much of the outlook area. This severe weather potential is still a few days away. Please continue to monitor future outlooks, as both timing and threat areas will likely be adjusted. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Monday through Monday night. MSZ026>029-036-291100- Grenada-Carroll-Montgomery-Webster-Holmes- 337 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Sunday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible late this afternoon through tonight. Some thunderstorms could produce damaging winds of 60 to 70 mph and quarter size hail. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday... Severe thunderstorms are possible Monday night over much of the outlook area. This severe weather potential is still a few days away. Please continue to monitor future outlooks, as both timing and threat areas will likely be adjusted. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Monday through Monday night. LAZ016-023>026-MSZ047-060-291100- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-Adams- 337 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon Isolated severe thunderstorms are possible late this afternoon through tonight. Some storms could produce damaging wind gusts and hail to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds around 20 mph and wind gusts up to 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday... Severe thunderstorms are possible Monday night over much of the outlook area. This severe weather potential is still a few days away. Please continue to monitor future outlooks, as both timing and threat areas will likely be adjusted. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Monday through Monday night. MSZ051-052-055>058-061>066-072>074-291100- Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 337 PM CDT Sat Mar 28 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday night through Friday... Severe thunderstorms are possible Monday night over much of the outlook area. This severe weather potential is still a few days away. Please continue to monitor future outlooks, as both timing and threat areas will likely be adjusted. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Monday through Monday night. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 28, 6:39 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
639 PM CDT Sat Mar 28 2020
MSZ018-290030-
Bolivar MS-
639 PM CDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOLIVAR COUNTY UNTIL 730
PM CDT...
At 638 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles south of Elaine to 7 miles
northeast of Lucca Landing to 7 miles north of Montrose. Movement was
northeast at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Gunnison around 655 PM CDT.
Deeson around 700 PM CDT.
Scott around 705 PM CDT.
Benoit around 710 PM CDT.
Other locations impacted by these storms include Beulah, Duncan and
Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 200 AM CDT for southeastern
Arkansas...and northwestern Mississippi.
LAT...LON 3412 9066 3353 9104 3353 9122 3360 9113
3362 9113 3370 9122 3366 9109 3368 9103
3372 9106 3373 9115 3378 9099 3389 9105
3393 9101 3397 9109 3396 9097 3403 9089
3409 9087 3412 9095
TIME...MOT...LOC 2338Z 225DEG 50KT 3421 9086 3378 9112 3339 9145
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 24 min |
| Mar 28, 8:38 PM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Mar 28, 9:19 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 18 min |
| Mar 28, 10:08 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 31 min |
| Mar 29, 12:06 AM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Mar 29, 12:37 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Mar 29, 12:49 AM CDT | Special Weather Statement | JAN | Choctaw, Leake, Winston | 26 min |
| Mar 29, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 29 min |
| Mar 29, 1:16 AM CDT | Special Weather Statement | JAN | Neshoba, Oktibbeha, Winston | 29 min |
| Mar 29, 1:30 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 45 min |
| Mar 29, 1:31 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 44 min |
| Mar 29, 1:36 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 39 min |
| Mar 29, 2:04 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 41 min |
| Mar 29, 2:14 AM CDT | Special Weather Statement | JAN | Lowndes | 16 min |
| Mar 29, 2:19 AM CDT | Special Weather Statement | JAN | Simpson | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.